Finite-time ruin probability with heavy-tailed claims and constant interest rate

被引:51
|
作者
Wang, D. [1 ,1 ,2 ]
机构
[1] Univ Elect Sci & Technol China, Sch Appl Math, Chengdu 610054, Sichuan, Peoples R China
[2] Univ Elect Sci & Technol China, Sch Management, Chengdu 610054, Sichuan, Peoples R China
基金
澳大利亚研究理事会; 中国国家自然科学基金;
关键词
asymptotic behavior; constant interest rate; counting process; finite-time ruin probability; delayed renewal risk model; subexponentially tailed claim sizes;
D O I
10.1080/15326340701826898
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
At first the paper investigates the asymptotic behavior of the finite-time ruin probability with constant interest rate and subexponentially tailed claim sizes, which extends the result recently established by Tang([14]) for the classical risk model to the delayed renewal risk model; then, within the intersection class of the claim sizes with subexponential tails and the claim sizes with dominatedly varying tails, the paper discusses the finite-time ruin probability with claims arriving according to an arbitrary counting process.
引用
收藏
页码:41 / 57
页数:17
相关论文
共 50 条
  • [31] The Finite Time Local Survival Probability of the Compound Poisson Model under the Heavy-tailed with Constant Interest Force
    Zhang Xiuping
    Zhao Mingqing
    Liu Jingsheng
    [J]. RECENT ADVANCE IN STATISTICS APPLICATION AND RELATED AREAS, PTS 1 AND 2, 2008, : 466 - 470
  • [32] ASYMPTOTIC BEHAVIOR OF THE FINITE-TIME RUIN PROBABILITY WITH PAIRWISE QUASI-ASYMPTOTICALLY INDEPENDENT CLAIMS AND CONSTANT INTEREST FORCE
    Gao, Qingwu
    Jin, Na
    Shen, Houcai
    [J]. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2014, 44 (05) : 1505 - 1528
  • [33] Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims
    Yang, Haizhong
    Li, Jinzhu
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2014, 58 : 185 - 192
  • [34] Uniform asymptotics for random time ruin probability with subexponential claims and constant interest rate
    Bai, Xiaodong
    Song, Lixin
    Wang, Yuebao
    [J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2015, 44 (14) : 2976 - 2983
  • [35] Robust estimator of the ruin probability in infinite time for heavy-tailed distributions
    Deme, El Hadji
    Slaoui, Yousri
    Kebe, Modou
    Manou-Abi, Solym
    [J]. STATISTICS, 2024,
  • [36] Uniform asymptotics for finite-time ruin probability in some dependent compound risk models with constant interest rate
    Yang, Yang
    Liu, Wei
    Lin, Jinguan
    Zhang, Yulin
    [J]. Journal of Southeast University (English Edition), 2014, 30 (01) : 118 - 121
  • [37] The Finite-time Ruin Probability for the Jump-Diffusion Model with Constant Interest Force
    Tao Jiang Hai-feng Yan School of Finance
    [J]. Acta Mathematicae Applicatae Sinica, 2006, 22 (01) : 171 - 176
  • [38] The finite-time ruin probability for the jump-diffusion model with constant interest force
    Jiang T.
    Yan H.-F.
    [J]. Acta Mathematicae Applicatae Sinica, 2006, 22 (1) : 171 - 176
  • [39] Approximating the finite-time ruin probability under interest force
    Brekelmans, R
    De Waegenaere, A
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2001, 29 (02): : 217 - 229
  • [40] Finite-time ruin probability of a nonstandard compound renewal risk model with constant force of interest
    Gaofeng Zong
    [J]. Frontiers of Mathematics in China, 2010, 5 : 801 - 809